# SDR ASAA1057560

- Difficulty date: March 18, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 11,582 hours, 3,434 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Sensor
- Condition: Dirty
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GE DIAGNOSTICS REPORTS NR 2 ENGINE TREND DATA SHOWS A SUDDEN SHIFT IN EGT HOT DAY MARGIN ALL OTHER PARAMETERS NORMAL. EGT INDICATION ERRORS ARE SUSPECT ETOPS SIGNIFICANT SYSTEM REF ETOPS MANUAL SECTION E07 00 04PRIORITY 1.  C/W FIM 77 21 00 810 803 F00.  ENGINE 2 T495 SENSORS INITIAL READINGS: S1=134 S2=69 S3=99 S4=66.  OPENED P6 2: D4 D6 D7 D8.  CLEANED ENGINE 2 T495 SENSORS S1 S4.  CLOSED P6 2: D4 D6 D7 D8.  ENGINE 2 T495 SENSORS POST CLEANING READINGS: S1=36 S2=17 S3=22 S4=17.  PERFORMED REPAIR CONFIRMATION.
